Dr Ron Chan


NameDr Ron Chan
Job titleSenior Lecturer
Email addresst.l.chan@uel.ac.uk
Research instituteBusiness & Law

Research outputs

Pricing European-type, early-exercise and discrete barrier options using an algorithm for the convolution of Legendre series

Chan, R. and Hale, N. 2020. Pricing European-type, early-exercise and discrete barrier options using an algorithm for the convolution of Legendre series. Quantitative Finance.

An SFP–FCC method for pricing and hedging early-exercise options under Lévy processes

Chan, R. 2020. An SFP–FCC method for pricing and hedging early-exercise options under Lévy processes. Quantitative Finance.

Efficient computation of european option prices and their sensitivities with the complex fourier series method

Chan, R. 2019. Efficient computation of european option prices and their sensitivities with the complex fourier series method. The North American Journal of Economics and Finance. 50 (Art. 100984).

Hedging and pricing early-exercise options with complex fourier series expansion

Chan, R. 2019. Hedging and pricing early-exercise options with complex fourier series expansion. The North American Journal of Economics and Finance.

Singular Fourier-Padé Series Expansion of European Option Prices

Chan, R. 2018. Singular Fourier-Padé Series Expansion of European Option Prices. Quantitative Finance. 18 (7), pp. 1149-1171.

Option pricing with Legendre polynomials

Hok, Julien and Chan, R. 2017. Option pricing with Legendre polynomials. Journal of Computational and Applied Mathematics. 322, pp. 25-45.

Adaptive Radial Basis Function Methods for Pricing Options Under Jump-Diffusion Models

Chan, R. 2016. Adaptive Radial Basis Function Methods for Pricing Options Under Jump-Diffusion Models. Computational Economics. 47 (4), pp. 623-643.

A Radial Basis Function Scheme for Option Pricing in Exponential Lévy Models

Brummelhuis, Raymond and Chan, R. 2013. A Radial Basis Function Scheme for Option Pricing in Exponential Lévy Models. Applied Mathematical Finance. 21 (3), pp. 238-269.

Options pricing under the one-dimensional jump-diffusion model using the radial basis function interpolation scheme

Chan, R. and Hubbert, Simon 2014. Options pricing under the one-dimensional jump-diffusion model using the radial basis function interpolation scheme. Review of Derivatives Research. 17 (2), pp. 161-189.
  • 250
    total views of outputs
  • 456
    total downloads of outputs
  • 6
    views of outputs this month
  • 5
    downloads of outputs this month